Über eine Klasse linearer funktionaler Differentialgleichungen

E. Schmidt

Mathematische Annalen (1911)

  • Volume: 70, page 499-524
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schmidt, E.. "Über eine Klasse linearer funktionaler Differentialgleichungen." Mathematische Annalen 70 (1911): 499-524. <http://eudml.org/doc/158509>.

author = {Schmidt, E.},
journal = {Mathematische Annalen},
language = {ger},
pages = {499-524},
title = {Über eine Klasse linearer funktionaler Differentialgleichungen},
url = {http://eudml.org/doc/158509},
volume = {70},
year = {1911},

AU - Schmidt, E.
TI - Über eine Klasse linearer funktionaler Differentialgleichungen
JO - Mathematische Annalen
PY - 1911
VL - 70
SP - 499
EP - 524
LA - ger
UR - http://eudml.org/doc/158509
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.